# SDR AU981483

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Sticking
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY EXIT DOOR WAS UNABLE TO BE OPENED DUE TO IT BEING GLUED IN AND SEALED WITH PLASTIC FILLER.
